Affordable Access

Publisher Website

Overlapping generations models with incomplete markets

Authors
Journal
Journal of Mathematical Economics
0304-4068
Publisher
Elsevier
Publication Date
Volume
36
Issue
3
Identifiers
DOI: 10.1016/s0304-4068(01)00076-3
Keywords
  • Overlapping Generations
  • Incomplete Markets
  • Continuum Of States

Abstract

Abstract This paper addresses existence of equilibria for an overlapping generations exchange economy with incomplete markets, one-period real assets and bounded short sales, defined on an infinite event-tree where there is a continuum of branches at each node of the tree. The demographic structure used in the paper is quite general and allows for infinite-lived as well as finite-lived agents.

There are no comments yet on this publication. Be the first to share your thoughts.